# SDR SWAA2022030202065

- Difficulty date: January 8, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,985 hours, 28,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521QB HAS ELONGATED FASTENER HOLE. / REPAIRED FASTENER HOLE PER SRM 51-70-04 REPAIR 9. RESIN SEALED AREA PER SRM 51-70-08 AND RESTORED FINISH PER AMM 51-21-99.
